# SDR DL76L101204

- Difficulty date: May 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 90,570 hours, 13,296 cycles
- Engine: Pwa PW4060
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 927 FRAME FITTING REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02.
